Article citationsMore>>

A. M. Wazwaz, “A Reliable Treatment for Mixed Volterra-Fredholm Integral Equations,” Applied Mathematics and Computation, Vol. 127, No. 2-3, 2002, pp. 405-414. doi:10.1016/S0096-3003(01)00020-0

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.